MAUDE Adverse Event Report: JOERNS HEALTHCARE DERMAFLOAT LAL; PATIENT AIR MATTRESS

JOERNS HEALTHCARE DERMAFLOAT LAL; PATIENT AIR MATTRESS
Model Number DFLAL-4280-M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per attorney (b)(6), patient was hurt on mattress while admitted (b)(6) 2021 - (b)(6 )2022.Joerns was notified of this incident on (b)(6) 2025.Complaint # (b)(4) was entered into our system.

Brand Name
DERMAFLOAT LAL
Common Device Name
PATIENT AIR MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key21885708
Report Number3009402404-2025-00012
Device Sequence Number8146765
Product Code FNM
UDI-Device Identifier00857268006103
UDI-Public00857268006103
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDFLAL-4280-M
Device Catalogue NumberDFLAL-4280-M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown